# SDR DALA2019111806759

- Difficulty date: November 18, 2019
- Submitted: November 18, 2019
- Operation: Air carrier
- Aircraft: N325US
- Make and model: Airbus A320-211
- Aircraft serial: 281
- Aircraft time: 80,666 hours, 37,102 cycles
- System (JASC): 5240 · Service Doors
- Part: Shear Pin
- Condition: Sheared
- Location: R2 Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R2 DOOR, DAMPER AND EMER OPENING CYLINDER, SHEAR PIN SHEARED AT ARMING LEVER, REPLACED SHEAR PIN REF. A320 AMM 52-11-14.
